Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations

Abstract : This Note presents an approximation scheme for second-order Hamilton-Jacobi-Bellman equations arising in stochastic optimal control. The scheme is based on a Markov chain approximation method. It is easy to implement in any dimension. The consistency of the scheme is proved, which guarantees its convergence. To cite this article: R. Munos, H. Zidani, C. R. Acad. Sci. Paris, Ser. I 340 (2005).
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00983347
Contributor : Aurélien Arnoux <>
Submitted on : Friday, April 25, 2014 - 10:55:15 AM
Last modification on : Wednesday, July 3, 2019 - 10:48:04 AM

Identifiers

Collections

Citation

Remi Munos, Hasnaa Zidani. Consistency of a simple multidimensional scheme for Hamilton-Jacobi-Bellman equations. Comptes Rendus Mathématique, Elsevier Masson, 2005, 340 (7), pp.499-502. ⟨10.1016/j.crma.2005.02.001⟩. ⟨hal-00983347⟩

Share

Metrics

Record views

175